Doctor insights on:
Calcium In Stool
Depends: Since calcium tends to constipate, i'd tend to side with the sodium version. However, people with hypertension who are limiting their sodium intake should probably choose the calcium version. The docusate is the active component; so either version should work. Adding more fiber & fluids to your diet will help keep you regular, too. ...Read moreSee 1 more doctor answer
42yo male, blood test ->higher than normal estradiol levels & GI stool test ->high beta-glucaronidase - what's this mean? Take calcium D glucarate?
Get a consult: Most of this stuff about beta-glucuronidase in the stool comes from "independent medical thinkers" focused on gut flora and isn't mainstream. The scientific papers I've seen come from obscure institutions. And why are you having your estradiol checked? Reference ranges on labs are set so that a few percent of healthies fall outside on either end. I'd get a second, mainstream opinion. ...Read more
Mother has ovarian cancer. What can cause her to also have bowel blockage and can't pass any stool, to feel very week, and have high calcium level?
Small bowel obstruct: Small bowel obstruction is seen frequently in patients following initial treatment for ovarian cancer. Any surgery or cancer in the peritoneum can give rise to fibrous strands called adhesions which can "strangle" the small bowel causing bowel blockage. Because of the decreased nutrition, this can also lead to a feeling of weakness. The elevated calcium may not be related. ...Read moreSee 1 more doctor answer
Can taking Tums (calcium carbonate) and/or Pantoprazole cause lighter than normal stool? Recently had bloodwork done, liver function, bilirubin, and lipase levels normal.
Abd pain after taking Excedrin yesterday. Tums (calcium carbonate) last nite. Better today but intermittent pain and heart burn. Stools ok. Egd last year norm. Causes?
Abdominal pain: It sounds that you have been stressed out (which can cause increase acidity in the stomach leading to abdominal pain and heart burn) and then you had to take a NSAID for something, which can exacerbate the acidity of the stomach and lead to pain. Try to relax as much as you for the rest of the weekend and find distractors from your stress. Tums OK, add Pepcid (famotidine) for a week. ...Read more
I have a lot of built of gas I've been taking Tums (calcium carbonate) and some fiber powder was helping a little but still feel gas in my chest so I just took a enema went to the bath room and seen a little bood in my stool still have gas?
- Talk to a doctor live online for free
- Alternative treatments for chemical burns
- Best ever vegetarian recipes
- How do you get herpes in your mouth?
- Ask a doctor a question free online
- What is a hiatal hernia?
- Daily sodium intake for hypertension
- Talk to a pharmacologist online for free